Approximae solution for a class of the disturbed evolution equation
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2012, Vol. 61 Issue (15): 155202     doi:10.7498/aps.61.155202
PHYSICS OF GASES, PLASMAS, AND ELECTRIC DISCHARGES Current Issue| Archive| Adv Search  |   
Approximae solution for a class of the disturbed evolution equation
Du Zeng-Ji1, Mo Jia-Qi2
1. School of Mathematical Sciences, Jiangsu Normal University, Xuzhou 221116, China;
2. Department of Mathematics, Anhui Normal University, Wuhu 241003, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn